uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Casson knot invariant
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, ISSN 0218-2165, Vol. 10, no 5, 711-738 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
WORLD SCIENTIFIC PUBL CO PTE LTD , 2001. Vol. 10, no 5, 711-738 p.
Keyword [en]
CURVES
Identifiers
URN: urn:nbn:se:uu:diva-36608OAI: oai:DiVA.org:uu-36608DiVA: diva2:64507
Note
Addresses: Polyak M, Tel Aviv Univ, Sch Math, IL-69978 Tel Aviv, Israel. Tel Aviv Univ, Sch Math, IL-69978 Tel Aviv, Israel. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 349 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf